# SDR DALA2025062404700

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,368 hours, 29,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1041697) CORRSION ON FLOOR FITTINGS STA 311 AND 344 LBL 54 AT CPAX. FLOOR FITTINGS STA 311 AND 344 LBL 54 AT CPAX WERE REPLACED AND INSTALLED PER B737-800 SRM 51-40-02-0G.
